Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Hermitian spaces in geodesic correspondence


Author: W. J. Westlake
Journal: Proc. Amer. Math. Soc. 5 (1954), 301-303
MSC: Primary 53.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0060884-8
MathSciNet review: 0060884
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Coburn, Unitary spaces with corresponding geodesics, Bull. Amer. Math. Soc. vol. 47 (1941) pp. 901-910. MR 0005701 (3:191c)
  • [2] S. Bochner, Curvature in Hermitian metric, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 179-195. MR 0019983 (8:490d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0060884-8
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society